# SDR CA000414015

- Difficulty date: April 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,569 hours
- Engine: Pwa JT15D4
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99100554
- Condition: Seized
- Location: Te Flaps
- Part time: 651 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

(CAN) ON APPROACH, THE FLAP MOTOR CIRCUIT BREAKER TRIPPED WHEN THE FLAPS WERE SELECTED DOWN, THE CIRCUIT BREAKER WAS RESET AND THE WHEN THE FLAPS WERE SELECTED UP IT TRIPPED AGAIN. THE AIRCRAFT RETURNED TO BASE WITH THE FLAPS IN A PARTIAL DOWN POSITION. MAINTENANCE PERSONNEL FOUND THE LEFT FLAP MOTOR SEIZED, AND THE RIGHT MOTOR WITH EXCESSIVE END PLAY.
